MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AUTOMATED PD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AUTOMATED PD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number R5C4479C
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during dwell four of five of peritoneal dialysis therapy.During troubleshooting, it was reported that there was a loose connection between the heater line of the homechoice cassette and the heater bag which resulted in a leak that led to this alarm.Renal therapy services (rts) instructed the patient to close all clamps, remove the cassette, and contact their nurse regarding the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h6 and h11.H11: the device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.Leak, clear passage, and clamp function testing were performed, and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AUTOMATED PD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
ECM - BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24211104
Report Number3038195011-2026-00120
Device Sequence Number5483834
Product Code FKX
UDI-Device Identifier00085412088433
UDI-Public(01)00085412088433(10)DR24I19017(17)290916
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberR5C4479C
Device Lot NumberDR24I19017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIANEAL LOW CAL 2.5% DEX; HOMECHOICE CLARIA
Patient SexUnknown